# SDR KW32004F00001

- Difficulty date: April 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N401Q
- Make and model: Lear 45LEAR
- Aircraft serial: 217
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN2R
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT ONE EACH SET SCREW WAS MISSING FROM LT IB, RT IB, AND RT OB LEVER ARMS.  PROBABLE CAUSE UNKNOWN AT THIS TIME.  MISSING SET SCREWS, PN 632UNC2A MUST BE INSTALLED  IAW MM.
